Tuesday, March 10, 2009

After effects

For some reason I had it in my head that as soon as I was done with chemo, everything would feel great. Not so much. It was much worse this time than the previous two rounds. I feel much more toxic. My mouth has been pretty tore up, and I've had pretty severe stomach aches and headaches. I have also been very weak. I am getting a bit stronger now, but for a couple of days, I could barely hold myself up on my legs.

I had been told that the 3rd round is the worst, but I didn't realize it would be this difficult. I am still bolstered with knowing that it is the last of it, and just have to accept that it will take a while to heal. My doctor had originally said a month or two after treatment ended, but I imagined it would be sooner. Guess he knew what he was talking about :)

5 comments:

Kalynn said...

I hope you get feeling better so we can see you at the reception. Now go eat something!

Love ya,
~K

Jacki said...

Tracy..I hope you start feeling better soon. Keep your chin up!
love ya!

Collin Loni and CY said...

That is not good news! I wanna cry for you! :( I'm so sorry Trac!! Let me know if there is anything I can do!

Cennie said...

Traci, I am so glad it is almost over. You have been an inspiration! Keep your chin up and we will see you out in the sun soon! Love Ya, Cennie

taHiTiaN gAl said...

Hang in there!